CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Finite-Time Synchronization of Impulsive Dynamical Networks With Strong Nonlinearity 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3550-3561
Authors:  Zhu, Shuaibing;  Zhou, Jin;  Lu, Jinhu;  Lu, Jun-An
Favorite  |  View/Download:10/0  |  Submit date:2021/10/26
Synchronization  Symmetric matrices  Nonlinear systems  Couplings  Robustness  Linearization techniques  Finite-time synchronization (FTS)  impulsive network  local synchronization  nonlinearity  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Convergence rates in almost-periodic homogenization of higher-order elliptic systems 期刊论文
ASYMPTOTIC ANALYSIS, 2021, 卷号: 123, 期号: 1-2, 页码: 95-137
Authors:  Xu, Yao;  Niu, Weisheng
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
Almost periodic homogenization  higher-order elliptic systems  quantitative estimates  
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:128/17  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution